Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Modalities in Ackermann's "Rigorous Implication"

Alan Ross Anderson and Nuel D. Belnap, Jr.
The Journal of Symbolic Logic
Vol. 24, No. 2 (Jun., 1959), pp. 107-111
DOI: 10.2307/2964754
Stable URL: http://www.jstor.org/stable/2964754
Page Count: 5
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Modalities in Ackermann's "Rigorous Implication"
Preview not available

Page Thumbnails

  • Thumbnail: Page 
107
    107
  • Thumbnail: Page 
108
    108
  • Thumbnail: Page 
109
    109
  • Thumbnail: Page 
110
    110
  • Thumbnail: Page 
111
    111